MAUDE Adverse Event Report: BECTON DICKINSON BD US CATHENA 22GX1.00IN STRAIGHT BC; INTRAVASCULAR CATHETER

BECTON DICKINSON BD US CATHENA 22GX1.00IN STRAIGHT BC; INTRAVASCULAR CATHETER
Catalog Number 386861
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd us cathena 22gx1.00in straight bc safety shield activation failed it was reported by customer that the item that the safety device not performing rcc received a complaint via email.The customer reported that the item that the safety device not performing.They informed the vendor last.
 
Additional Manufacturer Narrative
Our quality engineer inspected the 179 samples were returned for investigation.The reported issues of needle through catheter and silicone visible were confirmed upon inspection of the samples.The defects of needle disengagement difficult, blood leaks out of control plug, catheter tip integrity, needle retraction failure and catheter defective/ damaged could not be confirmed from the returned samples.11 samples of lot 4320986 and 14 samples of lot 4311275 had excess lube observed once the tip adhesion was broken.Blood escape time (bet) testing was performed to check for leakages and no samples had abnormalities during testing.154 of the samples had no damages or defects.Production records were reviewed, for the reported lot numbers.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.

Brand Name
BD US CATHENA 22GX1.00IN STRAIGHT BC
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22304496
Report Number2243072-2025-00775
Device Sequence Number4437381
Product Code FOZ
UDI-Device Identifier00382903868612
UDI-Public(01)00382903868612(11)241212(17)271130(10)4338533
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K220584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number386861
Device Lot Number4338533
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date06/22/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown